MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF 4.0, E 3.5, L 11.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF 4.0, E 3.5, L 11.0; DENTAL IMPLANT
Model Number 4.13.224
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, implant was completely covered with bone, no thread tap used, inadequate bone quality/quantity, preceding/simultaneous bone augmentation, mobility.Poor bone quality after sinus lift.Same patient as (b)(6).

Brand Name
CONTACT IMPL., PF 4.0, E 3.5, L 11.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key10263371
Report Number3003184527-2020-00959
Device Sequence Number3463425
Product Code DZE
UDI-Device Identifier07640156471663
UDI-Public7640156471663
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model Number4.13.224
Device Lot Number19528
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR